# SDR GTIA030401

- Difficulty date: May 19, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID PIT STATION 636 FRAME END FITTING CORRODED.  LOCATED AND DRILLED HOLES NEW FITTING.  (M)
